After 12 years of success on Wellbutrin, my friend due to a job loss had to stop taking the drug. He had his first seizure. He then was placed on Wellbutrin XR, and he still had seizures. He currently takes Depakote, Effexor, and Trazadone. What is concerning is that he is experiencing side effects. I have observed that as the meds wear off he is very disoriented, hot flashes, etc. He states the Trazadone makes him feel horrible. Dr. Psychiatrist has just increased his Depakote ER, and he clearly shows hand tremors after taking a dose. My question is did the cold turkey stop of Wellbutrin cause the seizures? Can Depakote ER itself cause the side effects I have described. He can't even eat. Your help is greatly appreciated because he still does not have insurance because he cannot work. And he sleeps all the time. His current dose is
Can stopping Wellbutrin cold turkey cause seizures? Can Depakote cause hand tremors?
- 28 Jul 2010 by daphadilly
- 6 August 2010
- depakote, effexor, wellbutrin, seizures
Added 28 Jul 2010:
I forgot he takes Trazadone 50 mg twice a day that just makes him feel horrible. The dosage for other meds are: Depakote ER 500 mg/morning and 1000 mg/evening; Effexor75 mg/twice a day.
Hi, it is possible to suffer seizures when stopping wellbutrin but you can also suffer seizures while taking them. I doesn't sound as though he is on a good combination of medicines. He shouldn't have to feel like that. I understand he is short of money, is there someone he can get a second opinion from though?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2012 • 2 answers
Updated 3 Sep 2018 • 13 answers
Updated 9 Jun 2013 • 1 answer
Updated 14 May 2015 • 2 answers
Updated 8 Jul 2013 • 3 answers